New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
cronic leg pain due to opiate needle abuse?
1 Replies
RobbT - June 26

sad enough to have to say i had a terible addiction to oxycontin, actually Roxy 30's , it got to the point of Intraveinusly using up to 5 or 6 times a day, eventualy i got of using methadone, i took them for about 6 months and have been oxy and needle free scence. i researched online about my pain, all points to DVT , every docter i have been to says i am crazy and you don't have a DVT, ever scence i quit takeing methadone and all the detox was over this cronic pain in my upper and lower legs has been sever, some time it is in deep in my thigh, sometimes deep in my calf. it is causing mass depressoin, i am currently taking Lyrica , my neurologist wrote, i have increased my to almost max dose, it is not helping my leg pain.....ANY ADVICE>?

 

Fantod - June 28

Hello RobbT - Why not investigate www.wrongdiagnosis.com? They have a symptom checker which might help you figure out what is going on with your legs. Take care.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question